# SDR AALA20021420

- Difficulty date: October 2, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EXTERNAL LONGERON 20R IS CRACKED IN RADIUS AT STATION 995 CRACK IS APPROX .75 INCH IN LENGTH.  INSTALLED DOUBLER REPAIR PER AARD 53-10-00-18.  (M)
